MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 355-364 (2000)

Asymptotic behaviour of solutions of some linear delay differential equations

Jan Cermak

Jan Cermak, Department of Mathematics, Technical University of Brno, Technicka 2, 616 69 Brno, Czech Republic, e-mail:

Abstract: In this paper we investigate the asymptotic properties of all solutions of the delay differential equation $$y'(x)=a(x)y(\tau (x))+b(x)y(x),\qquad x\in I=[x_0,\infty ).$$ We set up conditions under which every solution of this equation can be represented in terms of a solution of the differential equation $$z'(x)=b(x)z(x),\qquad x\in I$$ and a solution of the functional equation $$|a(x)|\varphi (\tau (x))=|b(x)|\varphi (x),\qquad x\in I.$$

Keywords: asymptotic behaviour, differential equation, delayed argument, functional equation

Classification (MSC2000): 34K15, 34K25, 39B99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition